It's been almost two years since I developed this irritating rash on my penis. I had oral sex with a girl on vacation and two weeks later I developed a rash. I have been tested for HIV syphilis, gonnoreah and they all came up negative. I've even had a biopsy and I had my penis scoped in the inside by a urologist which found nothing wrong except that there was an unknown irritation. My dermatoligists have tried various creams which have not worked. Some of the cordisone creams have made the irritation look less red, but nothing has made it go away. My doctors have told me that the creams may have taken off the top layer of the foreskin which may be causing the irritation and to just leave it alone. I've tried that too and I've had no success. If you have any advice I would appreciate hearing it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.